# SDR DALA2021063003580

- Difficulty date: June 28, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,856 hours, 38,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tear Strap
- Condition: Cracked
- Location: Bs 1200-1220
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 FROM AMDS 2020-2396 AFT CARGO CEILING FORWARD END CABIN FLOOR BEAMS LOWER SIDE TEAR STRAPS 2 EACH CRACKED BETWEEN STATIONS 1200-1220 LBL 24 AND RBL 24. CORRECTIVE ACTION: SUMMARY OF NRC 00786: STRAPS 2 (2EAS) BETWEEN STATIONS 1200-1220 LBL 24 AND RBL 24 WERE REPLACED PER ER/A 384483-14MA REV. D. (1856384)
